# SDR SWAA2019010927865

- Difficulty date: December 14, 2018
- Submitted: January 9, 2019
- Operation: Air carrier
- Aircraft: N7736A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35109
- Aircraft time: 40,410 hours, 19,854 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retainer
- Part number: 65C168209
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR GIRT BAR OUT OF ADJUST.  ADJUSTED GIRT BAR RETAINER IAW AMM.
